# SDR SWIA200515760

- Difficulty date: October 27, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 7,757 hours, 6,792 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW CRACKED UP.  REPLACED F/O'S SIDE WINDOW IAW MM 56-21-01.  PN/OFF 601R33033-12, SN/OFF 02053H9219.
